MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; LINKSYMPHOKNEE SYSTEM, TIBIAL COMPONENT, MODULAR, SYMMETRIC, SZ. 5, COCRMO/TINBN

WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; LINKSYMPHOKNEE SYSTEM, TIBIAL COMPONENT, MODULAR, SYMMETRIC, SZ. 5, COCRMO/TINBN
Model Number 880-100/50
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A recall of affected devices will be conducted under r-2025-05.
 
Event or Problem Description
When assembling the modular tibia, it was found that the tibial component had been delivered with two incorrect, uncoated security screws.This was detected prior to implantation, so the second unused coated screw from the femoral component was used instead.[customer].
 
Event or Problem Description
 
Additional Manufacturer Narrative
A recall of affected devices will be conducted under r-2025-05.This is the final supplemental report, the complaint is closed.

Brand Name
LINKSYMPHOKNEE
Common Device Name
LINKSYMPHOKNEE SYSTEM, TIBIAL COMPONENT, MODULAR, SYMMETRIC, SZ. 5, COCRMO/TINBN
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key22640372
Report Number3004371426-2025-00039
Device Sequence Number9695467
Product Code HRY
UDI-Device Identifier04026575251278
UDI-Public04026575251278
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number880-100/50
Device Catalogue Number880-100/50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown